# SDR UPS202971

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65256391
- Condition: Oil-Canned
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND OIL-CANNED UPPER SKIN PANEL ON LT ELEVATOR, STA 173.2-209.96.  REPLACED PER SRM 51-30-2, 51-80-7.
